Vol. 71, No. 2, 1977

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
A note on the group structure of unit regular ring elements

Robert E. Hartwig and Jiang Luh

Vol. 71 (1977), No. 2, 449–461
Abstract

Local properties of unit regular ring elements are investigated. It is shown that an element of a ring R with unity is regular if and only if there exists a unit u R and a group G such that a uG.

Mathematical Subject Classification
Primary: 16A30, 16A30
Milestones
Received: 17 August 1976
Revised: 3 March 1977
Published: 1 August 1977
Authors
Robert E. Hartwig
Jiang Luh